政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/130215


Title: Zeta function for two-dimensional subshift of finite type
Authors: 班榮超
Ban, Jung-Chao
Hu, Wen-Guei
Lin, Song-Sun
Lin, Yin-Heng
Contributors: 應數系
Date: 2010-03
Issue Date: 2020-06-22 13:45:59 (UTC+8)
Relation: AMS/IP Studies in Advanced Mathematics, Vol.2010, pp.1-24
Data Type: article
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing